# SDR ASAA2019081423394

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 39,927 hours, 11,885 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 0958
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 63,547 hours, 25,669 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELING CENTR TANK QTY INDICATOR INOP. GROUNDED - YES. REMOVED AND REPLACED REFUELING CENTER TANK QTY INDICATOR. REF B737-800 AMM 28-41-61 OPS CHECK GOOD.
